Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Enbrel

Enbrel

I have been on Enbrel for about 3 weeks. I inject 2x a week, monday and Thursday. During my last week I noticed injection site reaction. I did read that this is one of the most common side effects. Does anybody else have this issue? Is it okay to continue my injections even though I'm getting a big red spot?

A MyPsoriasisTeam Member said:

I have been on embrel for a few years now with no problem I was covered all over my body tried everything embrel is that only thing that has helped me I get regular blood tests and have had no problems I have been clear since I started taking it

posted about 4 years ago
A MyPsoriasisTeam Member said:

Call your Dermatologist.

posted about 4 years ago
A MyPsoriasisTeam Member said:

I had a reaction the first two times but not the third and fourth except small bruise

posted over 4 years ago
A MyPsoriasisTeam Member said:

my husband has to use injections for rheumatoid arthritis and the doctors advise injecting in a different leg each week, not the same one all the time

posted over 4 years ago
Continue with Facebook
Sign up with your email
Already a Member? Log in